Mirena Causing High Blood Pressure Or Any Other Problems

8 Replies
mshanson - April 6

Has any anyone else had their Mirena IUD cause higher bp? I got one in about 4 months ago, and shortly after I noticed my normally normal bp was going up in the evenings, but not often. However it's now done it two nights in a row going up to about 135/90. I'm only 25, and not overweight! Also, my feet have started getting puffy, too, like I'm retaining water. Just wondering about other women's experiences.

 

mama4andmore - May 8

I had Mireana also. OMG I hated that thing. I had it removed after 5 months! They say it is supposed to be good and all this, but I have never heard of anyone who had who was in love with it. It made me gain extreme weight that I have spent months trying to loose. I started it at 155 and 5 months later (i spent 2 months on adkins diet!) weighed 235 lbs. I gained 80 lbs in 5 months!!!!! It gave me all kinds of horrible symptoms. OOh and my face even after 8 months of having it removed is still all broke out! It made me moody! OOh the worst it messed my cycle all up! I haven't been able to concieve as quickly as i wanted to unfortunately I think its b/c of that. I had periods 2 times a month that was horrible! So my advice is if YOU think it is giving you problems don't wait to get it removed. My doctor had to justify to my insurance for reasons of early removal. It is really expensive! So your doc may try to convince you to keep it! Take care and good luck. OOH I think they shoudl ban it.

 

marinewife - June 4

I had Mirena for three months and got it removed because I gained 30 lbs which I am still trying to get rid of 4 months later. Everyone I know that has had it has had nothing but problems. So my adivce is to get it removed!

 

kiliki1024 - June 17

I had it for 2 years and loved it!! I had to go back and have the strings cut twice, but after that I had no more problems.

 

sweetmiranda75 - July 11

I had Mirena inserted about 5 months ago. The first three months were utter hell. I went out and bought a pregnancy test because I was SURE that I was pregnant again. It was like having morning sickness all day all over again. Finally, after around the 3rd month (which the pamplet for doctors does say that most side effects improve after 3 months) my side effects were less noticible. For me, though, I have lost weight. I don´t eat as much and have lost about 15lbs since insertion. Another observation, is that the pamplet says that the hormones are released continously and in the same amout. I sware sometimes the hormones are released in surges! Also, I have increased anxiety and depression that starts about two days before my period and lasts the full now 10 days of bleeding (although I only have to use panty liners for my whole period). I hope this helps!

 

newbaby2009 - July 23

I had the mirena in for a year. I loved the shorter lighter periods but it killed my s_x drive. And i had horrible mood swings. It got to the pont me n my fiance were having issues b/c i never wanted s_x and i was so moody. Before the mirena i was a s_x freak! So i had it removed. I al got pregnant 3 days afterwards and am now 11 weeks. We wanted to get pregnant so we're very happy how things turned out.

 

christinewoi - December 13

MSHanson, What ended up happening with your high blood pressure? I got my Mirena a little less than 5 years ago and have had high blood pressure for 4.5 years. I am 27 and my blood pressure jumped from 120/80 to about 145-150/110 after getting the Mirena. I spoke with multiple doctors and they said it was not from the Mirena... did you remove yours? Did it help? Thank you!

 

eslifer - December 28

I had mirena and had horrible side affects from headaches to extreme moodswings. There are many out there who have experienced medical issues to emotional issues from it. I became so bad that should I have been seen by a psychologist they would have cla__sified me as bipolar. I don't monitor my blood pressure so I'm not sure if it affected that or not. but I had back aches, headaches, gained weight back after birth, had difficulty staying awake. I had no s_x drive, no desire to do much with my daughter other than the basic change,feed burp and lay down. I never had a period for a whole year either. so be very careful with mirena. for more mommy support and information check out miraclematernity.com

 

turtlegal28 - January 31

I had mirena inserted around the time you did and i'm experiencing pretty much the same thing that you are. Eating alot and having mood swings acouple days before period and it lasting about ten days. i was wondering if u still have mirena? or if u got it removed?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion